# SDR SIMA20160729004

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 29,064 hours, 24,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT LAMP BURNED OUT.  R & R COCKPIT EMERGENCY LIGHT LAMP.  OPC GOOD IAW 33-50-05.
